# SDR KO0R201706140030

- Difficulty date: June 14, 2017
- Submitted: June 14, 2017
- Operation: General aviation
- Filed by: Kalitta Air, LLC, repair station KO0R718X
- Aircraft: N787RR
- Make and model: Boeing 747267B
- Aircraft serial: 21966
- Aircraft time: 79,572 hours, 22,741 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING LEADING EDGE PANEL SUPPORT HAS CORROSION AT WING STATION 445 LEADING EDGE UPPER
